American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03C65) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Denis R. Hirschfeldt. Prime models of theories of computable linear orderings. Proc. Amer. Math. Soc. 129 (2001) 3079-3083. MR 1840114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Chris Miller. Infinite differentiability in polynomially bounded o-minimal structures . Proc. Amer. Math. Soc. 123 (1995) 2551-2555. MR 1257118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Robert Mendris and Pavol Zlatoš. Axiomatization and undecidability results for metrizable betweenness relations . Proc. Amer. Math. Soc. 123 (1995) 873-882. MR 1219728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Chris Miller. Exponentiation is hard to avoid . Proc. Amer. Math. Soc. 122 (1994) 257-259. MR 1195484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] T. G. McLaughlin. Recursive fibers of RST isols . Proc. Amer. Math. Soc. 117 (1993) 1141-1147. MR 1116268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Carlos R. Videla. On the Mal\cprime cev correspondence . Proc. Amer. Math. Soc. 109 (1990) 493-502. MR 1014647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Paul Bankston. Model-theoretic characterizations of arcs and simple closed curves . Proc. Amer. Math. Soc. 104 (1988) 898-904. MR 937843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] R. Gurevič. Equational theory of positive numbers with exponentiation . Proc. Amer. Math. Soc. 94 (1985) 135-141. MR 781071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] James H. Schmerl. $\aleph \sb{0}$-categorical distributive lattices of finite breadth . Proc. Amer. Math. Soc. 87 (1983) 707-713. MR 687647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] J. B. Remmel. Recursively categorical linear orderings . Proc. Amer. Math. Soc. 83 (1981) 387-391. MR 624937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] David Haussler. Model completeness of an algebra of languages . Proc. Amer. Math. Soc. 83 (1981) 371-374. MR 624934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] James Loats and Matatyahu Rubin. Boolean algebras without nontrivial onto endomorphisms exist in every uncountable cardinality . Proc. Amer. Math. Soc. 72 (1978) 346-351. MR 507336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1